# SDR AWXA200700989

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536700500200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - NR 5980239, CORROSION FOUND ON FLOOR PANEL 261FF, BS 3158/FR66 - BS 3257/FR68.  REPLACED FLOOR PANEL 261FF, BS 3158/FR66 - BS 3257/FR68 IAW A320 SRM 51-72-11.
